# SDR VNAA2018090811101

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 20,105 hours, 14,622 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Leaking
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

WHILE DESCENDING INTO TOL AT ABOUT FL260 THE FLIGHT CREW RECEIVED A HYDRAULIC SYSTEM 2 WARNING AND AILERON WARNINGS. DECLARED AN EMERGENCY AND THE CREW RAN THE QRH. AFTER RUNNING THROUGH THE QRH THE COURSE OF ACTION WAS TO LAND AT THE NEAREST AIRPORT. MAINTENANCE WAS SENT TO RECOVER THE AIRCRAFT AND THEY FOUND THE LEFT MULTIFUNCTION SPOILER PCU WAS LEAKING. MAINTENANCE REPLACED THE PCU AND CHECKED THE HYDRAULIC FILTERS, NO DEFECTS FOUND. SERVICED HYDRAULICS AND OPS CHECK GOOD.
